# SDR AALA202511171203

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 25,186 hours, 10,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT DOOR EXIT LIGHT BY 16A IS MISSING. REMOVED AND REPLACED ROW 16 LEFT HAND LOWER EXIT LIGHT ASSEMBLY. PER AMM 33-51-01.
